Hi there! I found your post by doing a search on this very topic. I just recently had a cold which turned into a sinus infection that I couldn't get rid of on my own. The doc prescribed amoxicillin for me and within a couple of days of taking it I've had a major fatigue flare that is very persistent. I have a couple of different theories on this, the first being that those with CFS have chemical sensitivites so it's possible that the body overreacts to the common side effects of antibiotics that others don't even notice? I also wonder too if yeast isn't proliferating in the body. Amoxicillin is pretty bad for causing yeast overgrowth. I think probably all antibiotics can cause this problem as they indiscriminately kill of bacteria, both good and bad.
Just some thoughts! I am going to take some fluconazole after the awful antibiotic treatment is over with.
Hope you're feeling better by now! I hate the fatigue sneak attacks! :/